Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Recovering from fistulotomy. Abscess turned into fistula removed. In pain. Taking antibiotics and Advil. Remedy?

Hello Doctor. My husband has been dealing with a very long healing process after a fistulotomy. His last surgery for this was July 2011! This all originally started with a very deep abscess back in August of 2010. The absces was cleared but turned into a fistula . The first sergeon tried a plug which failed within 2 days. My husband is on his second sergeon (great doctor) but he has not completely healed. The opening from his fistulotomy in July 2011 finally closed to where I could not pack it approx 2 months ago, there is still minor drainage (no odor) and his pain has never gone away. His doctor is a general sergeon very experienced with this type of problem and teaches at one of the hospitals in our area of Las Vegas, NV. Is there another type of doctor/specialist we can consult to find out why he still has pain & minor drainage? He s taken so many antibiotics to avoid any possible infections that his stomach is a mess & almost daily has to take 2 advil to get through the pain which at times he says he can feel radiate to the top of his head.
Asked On : Sat, 21 Jul 2012
Answers:  0 Views:  369 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor